Grigoriev, D.Y. and Sutcliffe, P.M. and Tchrakian, D.H. (2002) Skyrmed monopoles. Physics Letters B, 540 (1-2). pp. 146-152. ISSN 0370-2693 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We investigate multi-monopole solutions of a modified version of the BPS Yang-Mills-Higgs model in which a term quartic in the covariant derivatives of the Higgs field (a Skyrme term) is included in the Lagrangian. Using numerical methods we find that this modification leads to multi-monopole bound states. We compute axially symmetric monopoles up to charge five and also monopoles with Platonic symmetry for charges three, four and five. The numerical evidence suggests that, in contrast to Skyrmions, the minimal energy Skyrmed monopoles are axially symmetric. (C) 2002 Elsevier Science B.V. All rights reserved.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Judith Broom|
|Date Deposited:||24 Sep 2008 11:56|
|Last Modified:||14 Jan 2010 14:29|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/7980 (The current URI for this page, for reference purposes)|
- Depositors only (login required):